# SDR UALA2011091905058

- Difficulty date: September 18, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,973 hours, 24,656 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AFTER ENGINE SHUT DOWN.  SEEMS AC PACK RELATED.  CABIN NORMAL.  ACP FAULT ISOLATION PROCEDURE NR 4 OF MM.  FOUND NO SMOKE SMELL IN FLIGHT DECK OR CABIN AFTER ENGINE START OR ENGINE SHUTDOWN.
